Hi Carolyn!I can attest, that the many times I have gained 20+ pounds on pred, I lost the wieght. It can be reversed, but it does not come off as easily as it was gained. The moon face will go quickly after stop taking pred.Now…Calcium and vitamin D…My personal opinion on this is, roll up your sleeves as you walk to your car or to/from lunch, and get some natural vitamin D.If taking a calcium supplement/vitamin D supplement… buy a small quantity first, put the dose in a glass of vinegar.See if its dissolved in 30 minutes.If not dissolved, you need a different supplement.For calcium to be effective, it has to dissolve in the stomach and be absorbed ,and there is a frightful number of supplements that will NOT dissolve. One of my greyhounds had naseau, and I fed her milk of magnesia tablets. 2 days, they were still clearly visible in the xray.I am a big fan of salmon…period.I love to put salmon fillets in a smoker bag, cook them in the oven, then add them to pasta with some nice fresh veggies, lightly steamed, and a dry cheese, like romano or parmasan. Salmon and bagels…yum yum. Fundamentally, I prefer to eat the thing then take a pill, but I realize, this is not always practical.Exercise, exercise, exercise.Incorporate it into your life style…park little farther from the office and the store. Keep elastic tubing in your office or your favorite chair by the TV and stretch a little a few minutes ago.A little here..a little there…it all adds up.Take care…Dagmar .I was told I had Sarcoidosis in May of 09 and have seen so many doctors.
The Auto Immune doctor put me on 60 mg of Prednisone,(sucked) and then went down to 40 mg because I felt like I was having a heart attach from what it was doing to my stomach.So now I take a pill two times a day for the acid thing.I was sent to the pulmonary specialist/internalist which did a CT scan on my neck as it go so huge from the Prednisone.Now they found sometype of growth that they are not sure in my throat.I will be getting biopsy of my throat Sept 1st to see if it Sarcoidosis or what.I am so sick of the Prednisone I gradually took myself off of it until September 1st.I have only been on it for 8 weeks and I look so fat…it is a bummer looking in the mirrow…Now that I am off the prednisone the past couple of days I feel like I have the flu again.I know I will be OK soon, but for now it is in Gods Hands and I need to stay positive.Go to work and keep working out.I fear I will lose the job I love so much…because somedays I feel so poorly.Keep the faith.Rgodbehere.First of all I want to say I’m new here and I love the site so far I actually have lost weight on prednisone twice!Last summer I was on prednisone (80mg start!) and I decided to not gain weight by eating less than 1500 calories and exercising.I’m 17 by the way, 5’4 and 107 at the time.I also need to mention that I’ve been struggling with an eating disorder since I was around 14.This time I wanted to lose in a healthy way and I did.This year I had a MAJOR adverse reaction to a medication that I was put on and I was put on prednisone again (80mg start) (I was about 110lbs) to quiet my immune system’s.I have had MANY drug adverse reactions and doctors don’t understand why.
See also: Pcos and clomid success rates. I thought I might like to try and keep a diary of how I am feeling as I have found it really useful and reassuring to read other people’s and realise that the feelings I am having are not completely bonkers!A bit of background…
Top Posts & Pages